DocServer

Items where Year is 2009

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | K | M | R | W | Z
Number of items: 39.

A

Adams, Peter and Eggleton, Roger and MacDougall, James A. (2009) Graphs which are linked cycles. Congressus Numerantium, 195 .

Alspach, Brian and Dean, Matthew (2009) Honeycomb toroidal graphs are Cayley graphs. Information Processing Letters, 109 (13). pp. 705-708.

Alspach, Brian and Liu, Jiping (2009) On the Hamilton connectivity of generalized Petersen graphs. Discrete Mathematics, 309 (17). pp. 5461-5473.

Arumugam, S. and Bloom, G. S. and Miller, Mirka and Ryan, Joe (2009) Some open problems on graph labelings. AKCE International Journal of Graphs and Combinatorics, 6 (1). pp. 229-236.

B

Baumgartner, Udo and Laca, Marcelo and Ramagge, Jacqui and Willis, George (2009) Hecke algebras from groups acting on trees and HNN extensions. Journal of Algebra, 321 (11). pp. 3065-3088.

Borwein, Jonathan M. (2009) The Princeton companion to mathematics (book review). SIAM Review, 51 (4). pp. 790-794.

Bailey, David H. and Borwein, Jonathan M. (2009) Experimental computation with oscillatory integrals.

Bailey, David H. and Borwein, Jonathan M. (2009) High-Precision Computation and Mathematical Physics. In: XII Advanced Computing and Analysis Techniques in Physics Research, Proceedings in Science.

Bailey, David H. and Borwein, Jonathan M. and Crandall, Richard E. (2009) Resolution of the Quinn-Rand-Strogatz constant of nonlinear physics. Experimental Mathematics, 18 . pp. 107-116.

Bailey, David H. and Borwein, Jonathan M. (2009) Experimental mathematics and computational statistics. Wiley Interdisciplinary Reviews: Computational Statistics, 1 (1). pp. 12-24.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2009) Monotone linear relations: maximality and Fitzpatrick functions. J. Convex Anal., 16 (3-4). pp. 673-686.

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2009) An answer to S. Simons' question on the maximal monotonicity of the sum of a maximal monotone linear operator and a normal cone operator. Set-Valued Var. Anal., 17 (2). pp. 195-201.

Borwein, Jonathan M. (2009) Digitally-Assisted Discovery and Proof. In: Proceedings of ICMI Study 19 Workshop "On Proof and Proving", May 10-15, 2009, National University of Taiwan.

Borwein, Jonathan M. (2009) SIAM REVIEW of of the Princeton Companion to Mathematics edited by Timothy Gowers with June Barrow-Green and Imre Leader, associate editors. UNSPECIFIED.

Borwein, Jonathan M. and Bailey, David H. (2009) Highly Parallel, High-Precision Numerical Integration. International Journal of Computational Science and Engineering, 4 .

Borwein, Jonathan M. and Calkin, Neil J. and Manna, Dante (2009) Euler-Boole Summation Revisited. Amer. Math Monthly, 116 (5). pp. 387-412.

Borwein, Jonathan M. and Chan, O-Yeat (2009) Uniform Bounds for the Complementary Incomplete Gamma Function. Mathematical Inequalities and Applications, 12 . pp. 115-121.

Borwein, Jonathan M. and Guirao, Antonio J. and Vanderwerff, Jon D. (2009) UNIFORMLY CONVEX FUNCTIONS ON BANACH SPACES. Proceedings of the American Mathematical Society, 137 . pp. 1081-1091. ISSN 0002-9939

Borwein, Jonathan M. and Vanderwerff, Jon D. (2009) Differentiability of conjugate functions and perturbed minimization principles. Journal of Convex Analysis . pp. 699-706. ISSN 0944-6532

Borwein, Jonathan M. and Hamilton, Chris H. (2009) Symbolic Fenchel Conjugation. Mathematical Programming, 116 (1-2). pp. 17-35.

Borwein, Jonathan M. and Moors, Warren B. (2009) Stability of closedness of convex cones under linear mappings. Journal of Convex Analysis, 16 (3-4). pp. 707-713.

C

Calver, Leonie A. and Stokes, Barrie J. and Isbister, Geoffrey K. (2009) The dark side of the moon. Medical Journal of Australia, 191 (11-12). pp. 692-694.

D

Delorme, Charles and Flandrin, Evelyne and Lin, Yuqing and Miller, Mirka and Ryan, Joe (2009) On extremal graphs with bounded girth. Electronic Notes in Discrete Mathematics, 34 .

Dafik, and Miller, Mirka and Ryan, Joe and Bača, Martin (2009) On super (a, d)-edge-antimagic total labeling of disconnected graphs. Discrete Mathematics, 309 (15). pp. 4909-4915.

Dison, Will and Elder, Murray and Riley, Timothy R. and Young, Robert (2009) The Dehn Function of Stallings’ Group. Geometric and Functional Analysis, 19 (2). pp. 406-422. ISSN 1016-443X

E

Eggleton, Roger and Adams, Peter and MacDougall, James A. (2009) Graphs which are linked structures. Congressus Numerantium, 199 .

K

Kelarev, Andrei and Ryan, Joe and Yearwood, John (2009) Cayley graphs as classifiers for data mining: the influence of asymmetries. Discrete Mathematics, 309 (17). pp. 5360-5369.

Kelarev, Andrei and Ryan, Joe and Yearwood, John (2009) An algorithm for the optimization of multiple classifiers in data mining based on graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 71 .

M

Mustafa, Zead and Sims, Brailey (2009) Fixed point theorems for contractive mappings in complete G-metric spaces. Fixed Point Theory and Applications, 2009 .

MacDougall, James A. and Adams, P. and Eggleton, Roger B. (2009) Graphs which are Linked Cycles. Congressus Numerantium, 195 . pp. 75-83.

MacDougall, James A. and Adams, Peter D. and Eggleton, Roger B. (2009) Graphs which are Linked Structures. Congressus Numerantium, 199 . pp. 75-88.

MacDougall, James A. and Gray, I. D. (2009) Vertex-magic Labelings of Regular Graphs II. Discrete Mathematics, 309 . pp. 5986-5999.

MacDougall, James A. and Gray, I. D. (2009) Vertex-magic Labelings: Mutations. Australasian Journal of Combinatories, 45 . pp. 189-206.

MacDougall, James A. and Sweet, L. G. (2009) The Maximum Dimension of a Subspace of Nilpotent Matrices of Index 2. Linear Algebra & Applications, 431 (8). pp. 1116-1124.

Macklem, Mason S. (2009) Low-Dimensional Curvature Methods in Derivative-Free Optimization on Shared Computing Networks. PhD thesis, Dalhousie University.

Macklem, Mason S. (2009) Parallel Continuous Optimization and Distributed Mathematical Collaboration. [Technical Report] (Unpublished)

R

Ryan, Joe (2009) Exclusive sum labeling of graphs: a survey. AKCE International Journal of Graphs and Combinatorics, 6 (1). pp. 113-126.

W

Wright, Steve (2009) Some enumerative combinatorics arising from a problem on quadratic nonresidues. Australas. J. Combin., 44 . pp. 301-315.

Z

Zudilin, Wadim (2009) Ramanujan-type supercongruences. Journal of Number Theory, 129 (8). pp. 1848-1857. ISSN 0022314X

This list was generated on Sat Apr 29 04:02:56 2017 AEST.